It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-21-2012, 08:51 PM   #1
Newbie
(female)
 
Join Date: Jun 2012
Location: East Sea
Posts: 1
CaptainTam HB User
Fatigue from B12?

Hi... I recently started taking 1000mcg injections of B12 3 times a week and I noticed that it's making me even more tired and fatigued than I already was before taking the shots. I've read a lot about it online and it seems like becoming fatigued from B12 injections isn't uncommon. What my question is, is... does anyone know the reason why that happens? Is there something that can be done about it?

My doctor has told me that I will have to be on this dosage of B12 three times a week for 2 months and then once every week, for the rest of my life. I don't want to be tired and fatigued for the rest of my life but the B12 deficiency is causing me all sorts of complications so I was told that the shots were necessary...

I trust my doctor as she's also my oncologist/hematologist and has been treating me for ovarian cancer and PCOS for a while now. I've gotten a second opinion from another hematologist and they also said I should be taking the shots once a week indefinitely and to just deal with the fatigue.

I'm not sleeping more.. It's just that after the shots all of my energy is just totally zapped for the rest of the day. I also get allergy shots on the same day as the B12 ones so I don't know if that might be making it worse. Anyway, does any one have any ideas why the B12 makes some people fatigued, and is there anything that can be done to help the tiredness?

 
Old 07-11-2012, 06:03 AM   #2
Member
(male)
 
Join Date: May 2012
Location: new york, ny
Posts: 50
loneman HB User
Re: Fatigue from B12?

I'm not sure what exactly might be causing fatigue after the shots, but from what I've read some people with b-12 deficiency actually start feeling worse in the beginning of their treatment. Depending upon how long you've been deficient for it may take a while before things start to improve. Could be 2-3 months or even more. Did you mention this to your doctor?

Last edited by loneman; 07-11-2012 at 06:04 AM.

 
Sponsors Lightbulb
   
Closed Thread

Tags
b12 deficiency, fatigue



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



jenj770 (15), MyCat55 (5), jonnstar (3), captjane (3), itburns2004 (2), MISSYJOY (2), janewhite1 (2), bdrunner79 (2), mycatsmom (2), Fieryimp (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:16 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!